# SDR COEA2015081720919

- Difficulty date: August 17, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: S53872309204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  UPPER FUSELAGE SPLICE PLATE LOCATED AT THE DORSAL FIN HAS LEVEL 2 CORROSION.  REPLACED PART BY FABRICATION.
